| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported with a description of leading haptic would not remain inside folded lens while advancing in cartridge.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in b.5., d.10., e.4., h.6., and h.11.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and stated that the surgery was completed on the same day with another lens.There was no patient contact.